zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the dynamics of a predator-prey model with nonconstant death rate and diffusion. (English) Zbl 1219.35125
Summary: The main goal of this paper is to describe the global dynamic of a predator-prey model with nonconstant death rate and diffusion. We obtain necessary and sufficient conditions under which the system is dissipative and permanent. We study the global stability of the nontrivial equilibrium, when it is unique. Finally, we show that there are no nontrivial steady state solutions for certain parameter configurations.
MSC:
35K51Second-order parabolic systems, initial bondary value problems
35K58Semilinear parabolic equations
92D25Population dynamics (general)
35K57Reaction-diffusion equations
References:
[1]Cavani, M.; Farkas, M.: Bifurcations in a predator–prey model with memory and diffusion. II: Turing bifurcation, Acta math. Hungar. 63, No. 4, 375-393 (1994) · Zbl 0809.92018 · doi:10.1007/BF01874463
[2]Hsu, S. B.; Hubbel, S. P.; Waltman, P. A.: Contribution to the theory of competing predator, Ecol. monogr. 48, 337-349 (1978)
[3]Smith, H. L.: Monotone dynamical system. An introduction to the theory of competitive and cooperative system, (1995)
[4]Smoller, J.: Shock waves and reaction–diffusion equations, (1994)
[5]Hale, J.: Asymptotic behaviour of dissipative systems, American mathematical society 25 (1988) · Zbl 0642.58013
[6]Lizana, M.; Niño, L.: Homoclinic bifurcation in a predador–prey model, Acta math. Hung 77, No. 3, 177-191 (1997) · Zbl 0915.34028 · doi:10.1023/A:1006508529250
[7]Cavani, M.; Farkas, M.: Bifurcations in a predator–prey model with memory and diffusion. I: Andronov Hopf bifurcation, Acta math. Hungar. 63, 213-229 (1994) · Zbl 0809.92017 · doi:10.1007/BF01874129
[8]Duque, C.; Lizana, M.: Partial characterization of the global dynamics of a predator–prey model with non constant mortality rate, Differential equations. Dynam. syst. 17, No. 1 & 2, 1-13 (2009) · Zbl 1200.92041 · doi:10.1007/s12591-009-0005-y
[9]Kovács, S.; Kiss, K.; Farkas, M.: Qualitative behaviour of a ratio dependent predator–prey system, Nonlinear anal. Appl. RWA 10, No. 3, 1627-1642 (2009) · Zbl 1159.93352 · doi:10.1016/j.nonrwa.2008.02.009
[10]Hale, J. K.; Waltman, P.: Persistence in infinite-dimensional systems, SIAM J. Math. anal. 20, 388-395 (1989) · Zbl 0692.34053 · doi:10.1137/0520025
[11]Hutson, V.; Schmitt, K.: Permanence in dynamical systems, Math. biosci. 111, 1-17 (1992)
[12]Grindrod, P.: Patterns and waves. The theory and applications of reaction–difusion equations, (1991) · Zbl 0743.35032
[13]Folland, G. B.: Introduction to partial differential equations, (1976)
[14]Fan, Y. H.; Li, W. T.: Global asymptotic stability of a ratio-dependent predator prey system with diffusion, J. comput. Appl. math. 188, 205-227 (2006) · Zbl 1093.35039 · doi:10.1016/j.cam.2005.04.007
[15]Brown, K. J.; Dunne, P. C.; Gadner, R. A.: A semilinear parabolic system arising in the theory of superconductivity, J. differential equations 40, 232-252 (1981) · Zbl 0431.35054 · doi:10.1016/0022-0396(81)90020-6
[16]Lou, Y.; Ni, W. M.: Diffusion, self-diffusion and cross-diffusion, J. differential equations 131, 79-131 (1996) · Zbl 0867.35032 · doi:10.1006/jdeq.1996.0157